Linear operators on c x

George M. Alexander; Charles W. Swartz

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 231-234
  • ISSN: 0011-4642

How to cite

top

Alexander, George M., and Swartz, Charles W.. "Linear operators on $c_x$." Czechoslovak Mathematical Journal 23.2 (1973): 231-234. <http://eudml.org/doc/12717>.

@article{Alexander1973,
author = {Alexander, George M., Swartz, Charles W.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {231-234},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Linear operators on $c_x$},
url = {http://eudml.org/doc/12717},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Alexander, George M.
AU - Swartz, Charles W.
TI - Linear operators on $c_x$
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 231
EP - 234
LA - eng
UR - http://eudml.org/doc/12717
ER -

References

top
  1. J. Batt, Applications of the Orlicz-Pettis Theorem to Operator-Valued Measures and Compact and Weakly Compact Linear Transformations on the Space of Continuous Functions, Rev. Roum. Math. Pure et Appl. 14 (1969), 907-935. (1969) Zbl0189.43001MR0388158
  2. С. Bessaga, A. Pelczynski, On Bases und Unconditional Convergence of Series in Banach Spaces, Studia Math. 17 (1958), 151-164. (1958) MR0115069
  3. I. Dobrakov, On Representation of Linear Operators on C 0 ( T , X ) , Czech. Math. Jour. 21 (1971), 13-30. (1971) Zbl0225.47018MR0276804
  4. N. Dunford, J. Schwartz, Linear Operators, Interscience, 1958. (1958) Zbl0084.10402
  5. R. E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, 1965. (1965) Zbl0182.16101MR0221256
  6. С. Foias, I. Singer, Some Remarks on the Representation of Linear Operators in Spaces of Vector-Valued Continuous Functions, Rev. Roum. Math. Pure et Appl. 5 (1960), 729-752. (1960) Zbl0102.32302MR0131770
  7. T. H. Hildebrandt, 10.1090/S0002-9904-1940-07344-6, Bull. Amer. Math. Soc. 46 (1940), 959-962. (1940) Zbl0024.41202MR0003448DOI10.1090/S0002-9904-1940-07344-6
  8. С. W. McArthur, 10.1090/S0002-9939-1961-0126147-0, Proc. Amer. Math. Soc. 12 (1961), 540-545. (1961) Zbl0099.27702MR0126147DOI10.1090/S0002-9939-1961-0126147-0
  9. A. Pelczynski, Banach Spaces on Which Every Unconditionally Converging Operator is Weakly Compact, Bull. Acad. Pol. 10 (1962), 641-648. (1962) Zbl0107.32504MR0149295
  10. C. Swartz, Unconditionally Converging Operators on the Space of Continuous Functions, submitted to Rev. Roum. Math. Pure et Appl. Zbl0247.46047

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.